# SDR SWIA201333141

- Difficulty date: April 1, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 30,100 hours, 41,136 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK PRODUCES BURNING SMELL AND SOME SMOKE AT HIGH AND LOW POWER SETTINGS.  (FLT 7391)  REPLACED RIGHT RECIRCULATION FAN AND RIGHT MIXING CHAMBER ASSEMBLY IAW AMM.  OPS CHECK AND LEAK CHECK GOOD.  P/N ON: AE1209AAB P/N OFF: EVAC523-C2 S/N ON: 514 S/N OFF: 467 / P/N: 120-37720-503
